# SDR 2004UALA01112

- Difficulty date: November 14, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 51,594 hours, 30,341 cycles
- Engine: Ge CFM56*
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR EXT SKIN IS CRACKED AT THE LWR HINGE CUTOUT.  TRIMMED OUT DAMAGE AND INSTALL REPAIR DOUBLER.
